MathSciNet Relay Station
MathSciNet bibliographic data
MR67917 10.0X
Mordell, L. J. On an infinity of integer solutions of $ax^3+ay^3+bz^3=bc\sp 3$. J. London Math. Soc. 30, (1955). 111–113.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement